Your Cart 0

Continue to checkout

Search Products

Alerid Cold Tablet

★ 0.0 0 Reviews

₹70.00

₹79.25 12% OFF


Pack Size 10 tablets in 1 strip
Manufacturer Cipla Ltd
Composition Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)

In Stock
SKU : #3334
Composition Details

Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)

Manufacturer Cipla Ltd
Pack Size 10 tablets in 1 strip
Product Name Alerid Cold Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓